ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A nonzero-sum stochastic differential game in the orthant

Ghosh, Mrinal K and Kumar, Suresh K (2005) A nonzero-sum stochastic differential game in the orthant. In: Journal of Mathematical Analysis and Applications, 305 (1). pp. 158-174.

[img] PDF
A_nonzero-sum_stochastic_differential_game.pdf
Restricted to Registered users only

Download (162Kb) | Request a copy

Abstract

We study a nonzero-sum stochastic differential game where the state is a controlled reflecting diffusion in the nonnegative orthant. Under certain conditions, we establish the existence of Nash equilibria in stationary strategies for both discounted and average payoff criteria.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Reflecting diffusions; Discounted and average payoff; Nash equilibrium; Stationary strategies
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ernet.in/id/eprint/13246

Actions (login required)

View Item View Item